# SDR CA120417012

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 30,523 hours
- Engine: Ge CFM567B24
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Condition: Defective
- Location: Fuel System
- Part time: 554 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THEY HAD NR 1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATE IN CRUISE.  ENGINE OPERATION WAS NORMAL.  FLIGHT DIVERTED TO ALTERNATE DESTINATION. MAINTENANCE PERFORMED TROUBLESHOOTING IAW AMM 73-4-1.  REPLACED THE FUEL FILTER.  NO CONTAMINATION PRESENT AND FILTER WAS REPLACED.  UPON FLIGHT TERMINATION, THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH WAS REPLACED TO CLOSE THIS DEFECT AND REMOVE MEL RESTRICTIONS.
